Medical Specialty >> Infections
Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
|beauregard - Sun Nov 04, 2007 6:13 pm||
I am 51 year old female. I finished an antibiotic (bactrim I think) a few days ago for a Staph infection that was diagnosed two weeks ago. Now I have serious headache, stiff neck and am bothered by light. I also still have some spots that I thought were from the staph infection. Could this be related to staph? Does this sound serious? I have no fever but have been taking advil. I have a general unwellness feeling. thanks
|Dr. Chan Lowe - Sun Nov 04, 2007 8:34 pm||
I would recommend you see a doctor as soon as possible. The symptoms you are describing are concerning for meningitis. Meningitis may be a simple annoyance or it may be a very serious infection depending on the cause.
This may or may not be related to your recent staph infection.
Testing is really the only way to tell for sure.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.